# SDR AALA202506279850

- Difficulty date: June 26, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 67,008 hours, 28,249 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OUTBOARD FLASHLIGHT AT FLIGHT ATTENDANT 2L DOES NOT TEST. RESEATED FLASHLIGHT AT FLIGHT ATTENDANT SEAT 2L. OPERATIONAL CHECK GOOD.
